# SDR 6CBA2023071823001

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N84KH
- Make and model: Pilats PC24
- Aircraft time: 738 hours, 454 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 5321024913
- Part serial: VLG163
- Condition: Faulty
- Location: Mlg
- Part time: 738 hours, 443 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KPSM, THE CREW REPORTED "LANDING GEAR LH MAIN, FAILED TO RETRACT AFTER T.O."  THE CREW SAFELY DIVERTED BACK TO KPSM WITHOUT INCIDENT.  MAINTENANCE TECHNICIANS DOWNLOADED ACMF AND FHDB FILES IAW PILATUS AMM PC24-A-E45-45-0000-00A-551A-A AND SENT TO PILATUS TECH SUPPORT.  THEY ALSO PERFORMED LANDING GEAR EXTENSION AND RETRACTION OPS TEST IAW PILATUS AMM PC24-A-E32-30-0000-00A-320A-A. DURING GEAR SWINGS LH MLG DID NOT RETRACT AT ALL, RH MLG AND NLG RETRACTED FULLY. THE INDICATIONS SHOWED RH MLG AND NOSE UP AND LH MLG DOWN AND GREEN. USED ELDG TEST BOX TO MANUALLY RETRACT THE LH MLG AND THE ACTUATOR WOULD NOT MOVE.  A LH MLG ACTUATOR IS CURRENTLY ON ORDER TO FINALIZE THIS REPAIR.  A SUPPLEMENTAL SDR WILL BE SUBMITTED WHEN THE REPAIR IS COMPLETE.
